Advice About Withdrawal From Morphine Sulfate Er(kadian)

2 Replies Updated



Conversation Starter

IknowIcan Says:


I stopped taking Kadian 40mg 19 days ago. I am still taking oxycodone 5mg. It has been a rough 19 days (physically). I still have GI symptoms and can barely eat. I thought the nausea and diarrhea would be subsiding by now. I'm taking the oxycodone every 3-4 hours (5mg) and thought since I was still on that it would help the w/d symptoms. My next doctor's appointment isn't for a month and I guess I'm hard headed and decided to try to do this my own way and see if I could get through it. Does anyone have any thoughts, advice on the GI upset, suggestions? I just thought I'd be past this. I wasn't on a crazy high dose of Kadian but I had been on it for 5 or 6 years. I also want to make sure this is still likely related to withdrawal. Thanks



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, there is a good chance that it's related to the withdrawal. I stopped high doses of Morphine and Oxycodone cold turkey several years ago, after being on them for about 7 years for pain management and it took over a month, before everything finally settled back down and returned to normal.

You should consult your doctor to be sure, but yes, there's a good chance these symptoms are still withdrawal, since you were on the medication for years.

Other withdrawal effects, as listed by the FDA, may possibly include fever, chills and rebound pain.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     1     0  
2
Gurlie64 Says:
via mobile

Hi. I'm in full withdrawal from mscontin 60mg + 30mg (together) twice a day. I had reduced my second 30mg dose for a week prior everyday. I also take 60 to 8 percocet 5mg breakthrough pain a day. So sat morning 8:30 am I said f-it! Im in pain yes but so so sick of feeling like a slave to mscontin garbage im done!!! (sorry for typo im on hr 82 hrs since last dose...) I do take the perc 10mg 3-4 times a day. I was quite shocked at how easy first 3 days were. Asides from feeling fluish, rls bad 2nd night, some abdominal cramps but immodium stopped it in its tract. Ive stopped oxycontin 60 mg x2 daily cold turkey in 2011 and again relatively easy. Long story short ive never abused pills. Thing is since about 4pm chills got pretty bad. Oh, I quit cold turkey but still take perc for pain as prescribed. So I got the chills and feel like by blood is boiling in my vein simultaneously. I have a fine cotton blanket I keep pulling on and kicking off. Im toughing it. I dont want the "Ease off drugs" and go through hell stopping them in a month or whatever. I do have high blood pressure and on meds for it. My dr doesnt know and shes on holidays. There's no way going on 4 days ill take morphine and god knows have the courage to do it again so "Suck it up buttercup" this is it!!! I have read so many say "Bad idea", and read articles that almost discourage people to detox and find every other possible way or with much much less drugs to accept that you dont know how bad it is. So I have extremely low tolerance for pain I guess. I despise pain but need to accept morphine is not my friend.

I'm stubborn as a thick boot and doing this with support from all you here who have done it as you inspired me so much... So yeah, its been like an annoying case of the flue the limb flailing I hate. Spent sunday night walking around 6 hrs giving up on trying to sleep. But tonight, with the lower back pain (I never had before...) the fatigue, chills & sweat excuse my french are a b***h. If things keep getting worse I can always go to er but. Dont trust them to wanna start me on again (after 3 1/2 days hard work no way that's happening unless it becomes critical to go to er. I know I should have weaned slowly from 180 a day....But its done now. Anyone quit colt t while taking 4-6 perc 5md forpain 3x a day? Whats your advice and when will feeling like a human cayenne bottle in the sun? And once 80hrs kicks in, am I near the end? Not complaining though, I just wish it'd be quicker and that id listened to my gp prescribing oxcontin then ms contin last year. Live and learn. Please help. Is it ok that I take the percs? I also take 2 otc muscle relaxants with advil in it per day, and use a heat pad (lower back feels like someone smacked me with a bat. I have a couple of ativan leftover from march I rarely ever take. I broke in half to help relax with seroquel at night. Tell me, is this going to end? Thanks to all of you brave folk. You're amazing. And I pray god every few hours to thank him that inever went on the pill abuse and for watching over me. Thanks a million.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Withdrawals from soma, morphine, xanax, oxycodone - help please
I have been in pain management for years, lost my doctor along with other patients, and primary won't fill or says s... 294 replies
how long does withdrawal take from morphine
My Dr. switched me from the pain patch 75's changing it every three days. To Embeda 50 mg once a day. Now I am about... 2 replies
how long does it take to withdrawal from one 60 mg morphine pill
I took one 60 mg morphine pill around 9pm. It wasn't the morphine sulfate pill it was just regular morphine pill. So... 1 reply
what is the next dose up from morphine sulfate er 60?
I have chronic back pain from two fusions. I fell from 5 step up on a rainy deck and I had to have C3-4 fusion and L5-S1... 1 reply
Morphine Tapering and Withdrawal
Seven years ago I was put on morphine 100mg twice a day and oxycodone 10-325 for breakthrough pain (up to 2 pills a day)... 16 replies
Morphine Sullfate Er 30 Mg withdrawal
A few months ago my doctor put me on Morphine Sullfate ER 30 mg 2X a day. I had been using oxycodone at night to sleep a... 3 replies
Withdrawal first from: Nabilone or Kadian
Which opioid is less difficult to withdraw from first? Nabilone: 1mg x 4 times a day. or Kadian: 100 mg ER once a day. #... 2 replies
Stopped Prednisone after 4 days- need advice on withdrawal!
I went to the ER a little over a week ago for a severe allergic reaction. I'm not sure what caused the reaction but ... 6 replies
what do you do when you become kadian tolerant and start having withdrawals while still taking the prescribed dose
can't take suboxone, or benzos ==adverse reactions do i just stick to the med hoping my body will except, or just dr... 2 replies
Morphine Withdrawal Expected
I have been taking 2 each Morphine Sulfate 30 mg ER Tabs and 4 each Morphine Sulfate IMM REL 15 MG Tabs each day for abo... 7 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 1 August 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA